MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS HIP; HIP, STEM, CLP, STANDARD, SIZE#5, IMPLANT, POLISHED NECK

ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS HIP; HIP, STEM, CLP, STANDARD, SIZE#5, IMPLANT, POLISHED NECK
Model Number 426-10-050
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as patient subsided.The previous surgery and the surgery detailed in this event occurred 1 year and 5 months apart.The healthcare professional indicated there was no significant adverse event.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were no returned and not made available to djo surgical for examination.A review of the device history records show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration dates at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to subsidence of stem.There were no findings during this evaluation that indicate that the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as inadequate soft tissue support, excessive range of motion, poor bone density, patient bone deterioration, patient noncompliance with medical instructions, excessive loading, patient activities or trauma.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.
 
Event or Problem Description
Revision surgery - due to patient subsiding and the stem sinking down further.

Brand Name
SL-PLUS AND SLR-PLUS HIP
Common Device Name
HIP, STEM, CLP, STANDARD, SIZE#5, IMPLANT, POLISHED NECK
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key9588183
Report Number1644408-2020-00022
Device Sequence Number16769201
Product Code JDI
UDI-Device Identifier00888912079532
UDI-Public(01)00888912079532
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2024
Device Model Number426-10-050
Device Catalogue Number426-10-050
Device Lot Number405N1049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR